# SDR AWXA9900243

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 744A000008
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICEABLE OFFENSIVE ODOR FROM AIR CONDITIONING SYSTEM DURING CLIMB AND DESCENT.  LT PACK PRODUCING SMELL.  PLACED ON MEL 21-52-01.
